A 20-year-old female asked:
what happens if i accidently took 2 doses of my zoloft (sertraline)?? im taking 12.5 mg. i couldn't remember if i took it in the morning, so i took it at 2:00. ok?
2 doctor answers
Dr. Eric Kelts answered
25 years experience Neurology
Probably OK: Kay, you are probably fine. Since you are already on a relatively low dose of Zoloft, (sertraline) doubling the dose by accident is unlikely to cause any adverse effects. I would go to sleep tonight and see how you feel in the morning. If you do not feel good in the morning, consider going to the ED or contacting your physician. In general you should be fine.
Answered on May 21, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month